Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Can tazorac and chemical peels induce seb derm?

I have this constant scaly skin around my nose. under my eyes. And my eyelids seem to be dry and crusty as well. Around my mouth. It almost looks like where the peels were thats were the seb derm is... if thats what it is.

It would explain why my skin reacted so poorly to jojoba oil.

Now my skin seems to burn at random times.

I've read some things that low doses of accutane can help with this. Can anybody verify? I was already thinking of going on it. I talked to my derm today he said if I want it I can go on it.

I use to have severely oily skin and all of the sudden when I got off birth control and acanya gel my skin has just seemed to have dried out completely with scales.

I need help.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×